MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED STD STEM SIZE 3; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED STD STEM SIZE 3; UNCEMENTED HIP STEM
Catalog Number 01.18.433
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-dec-2019: lot 188743: (b)(4) items manufactured and released on 23-jan-2019.Expiration date: 2024-jan-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2019.On (b)(6) 2019, the patient came in complaining of pain which was due to a fractured femur which was caused from falling.The surgeon cabled the fracture, and revised the stem, head, and liner.The surgery was completed successfully.Presently, on (b)(6) 2019, the patient came in complaining of pain after a physical therapy appointment, in which the therapist fractured the lesser trochanter off while stretching the leg.The surgeon replaced the medacta stem and head.The medacta cup and poly in the patient were not replaced.

Brand Name
STEM: AMISTEM-P COLLARED STD STEM SIZE 3
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9494701
Report Number3005180920-2019-01103
Device Sequence Number19578662
Product Code LZO
UDI-Device Identifier07630040720229
UDI-Public07630040720229
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2024
Device Catalogue Number01.18.433
Device Lot Number188743
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;